MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products.Patella 3 peg 35mm (cat# 200-02-35/ serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six years post initial right tka, the 67 y/o patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent a poly insert swap and patella implant swap.It was noted that the patient had extensive synovitis due to poly wear debris that required a synovectomy.Bone loss behind the lateral posterior/distal condyle required bone graft substitute.Patient was revised to revised truliant crc tibial insert sz 5 17mm and optetrak 3 peg patella 35mm.The patient left the or stable.Also, the initial tibial poly insert opened for replacement (17mm crc) had difficulty inserting and locking properly.This implant was removed and a new 17mm crc poly was opened that did insert and lock appropriately.There was no breakage of device of surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the implant(s) were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of tibial insert prosthesis wear, which was confirmed by the provided images, or instability.Additionally, the sequence of events as related to the reported wear and instability cannot be confirmed and the contributions of each to the reported event cannot be determined.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18522267
Report Number1038671-2024-00096
Device Sequence Number3554406
Product Code JWH
UDI-Device Identifier10885862174635
UDI-Public10885862174635
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM
Device Catalogue Number02-012-49-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/05/2025
03/10/2025
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/06/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOGIC FEMORAL COMPONENT CR SZ 5 RIGHT.; OPTETRAK LOGIC TIBIA CEMENTED TRAY 5F/5T.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight123 KG